MathSciNet Relay Station
MathSciNet bibliographic data
MR2327377 (2008b:35098) 35J60 (35B40 35D05)
Yang, Zuodong; Xu, Bing; Wu, Mingzhu Existence of positive boundary blow-up solutions for quasilinear elliptic equations via sub and supersolutions. Appl. Math. Comput. 188 (2007), no. 1, 492–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement